# SDR SWAA2023032319749

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 57,825 hours, 34,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT SLIDE LOOSE.<[01] FOUND SLIDE COVER LOOSE; SLIDE PACK IN CORRECT POSITION. SECURED SLIDE COVER IAW AMM 25-66-01. A/C OK FOR SERVICE.
